BibTeX record journals/tit/Weissman04

download as .bib file

@article{DBLP:journals/tit/Weissman04,
  author       = {Tsachy Weissman},
  title        = {Universally Attainable Error Exponents for Rate-Distortion Coding
                  of Noisy Sources},
  journal      = {{IEEE} Trans. Inf. Theory},
  volume       = {50},
  number       = {6},
  pages        = {1229--1246},
  year         = {2004},
  url          = {https://doi.org/10.1109/TIT.2004.828061},
  doi          = {10.1109/TIT.2004.828061},
  timestamp    = {Tue, 10 Mar 2020 10:45:14 +0100},
  biburl       = {https://dblp.org/rec/journals/tit/Weissman04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics